Ask a doctor

Asymmetric upper lip after Juvederm injection? (photo)

hi, I had my lips injected with Juvederm 3 weeks ago. the right side of my upper lip is not symmetric with the left side when talking. it seems as there's a space or something. I revisited the doctor 2 days ago and he re-injected some more Juvederm in the right side. there is no difference. what should I do? should he inject some more?

Doctor Answers (3)

Asymmetric upper lip after Juvederm injection?

+2

Either try a very little more or seek another injecting doc and pay for the new docs treatment of the area.///


Miami Plastic Surgeon
4.5 out of 5 stars 64 reviews

Asymmetrical lips at 3 weeks.

+1
Thank you for your question. Yes, contact your injector and schedule an appointment to be assessed. There are a couple options in this scenario. Either adding product or removing product. 

Best.  

Martin Jugenburg, MD
Toronto Plastic Surgeon
5.0 out of 5 stars 191 reviews

Juvederm Asymmetry

+1
It is not unusual to have a slight asymmetry after filler injections.  I would recommend allowing the edema (swelling) to settle down for about 2 weeks.  At that time a better assessment can be made and additional injections, massage, or wydase used to help solve the problem.

These materials are very forgiving for son't worry at this time.

Jon E. Mendelsohn, MD
Cincinnati Facial Plastic Surgeon
4.5 out of 5 stars 35 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.